Open Access
Translator Disclaimer
October, 1986 A One-Dimensional Diffusion Process in a Wiener Medium
Th. Brox
Ann. Probab. 14(4): 1206-1218 (October, 1986). DOI: 10.1214/aop/1176992363

Abstract

We consider a one-dimensional diffusion process in a random medium, which is itself generated by a Wiener process. The asymptotic behaviour is investigated, using the self-similarity of the medium process. The results are analogous to the lattice case.

Citation

Download Citation

Th. Brox. "A One-Dimensional Diffusion Process in a Wiener Medium." Ann. Probab. 14 (4) 1206 - 1218, October, 1986. https://doi.org/10.1214/aop/1176992363

Information

Published: October, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0608.60072
MathSciNet: MR866343
Digital Object Identifier: 10.1214/aop/1176992363

Subjects:
Primary: 60J60
Secondary: 60F99

Keywords: diffusion , random environment , self-similarity

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 4 • October, 1986
Back to Top